MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. OPTETRAK LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-47-5009
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 46 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear.The liner was replaced.There were no surgical delays or device breakages during the procedure.No further issues or complications were reported.The patient was last known to be in stable condition following the event.The explanted device is not available for return as it was disposed of by the customer.No x-rays or device images were able to be obtained.No additional information is available.
 
Additional Manufacturer Narrative
Patient's rt knee revision on 4/10/2024 reported under 1038671-2020-00545 d10: concomitant devices: 5935891 02-010-04-0250 - logic cr femoral por, left, sz 5.4049161 02-012-45-5040 - lgc tibial fit tray cem sz 5f / 4t.5836894 200-02-38 - three peg patella 38mm.6298319 201-78-15 - holding pin mini sharp point 4 pk.6005587 201-78-81 - 3 trocar, mod.Hex 2pk.S018345 521-78-23 - threaded pin size 2.3 collared.S049106 521-78-23 - threaded pin size 2.3 collared.S064307 521-78-23 - threaded pin size 2.3 collared.01000320008 a10012 - gps implant kit v2.
 
Additional Manufacturer Narrative
Correction: patient's rt knee revision on (b)(6) 2024 reported under 1038671-2020-00545 should be "patient's left knee revision on (b)(6) 2020." additional information: h3 - according to the information provided, the patient underwent a left total knee replacement surgery in (b)(6) 2020.Approximately 2 weeks later, on (b)(6) 2020, the patient underwent a revision surgery.The liner was replaced.Approximately 3 years and 10 months later, on (b)(6) 2024, the patient underwent a second revision surgery due to prosthesis wear.Components were not returned for evaluation and no images or radiographs were provided.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.H6 - component code and investigation codes.

Brand Name
OPTETRAK LOGIC
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key19645140
Report Number1038671-2024-02226
Device Sequence Number6578745
Product Code JWH
UDI-Device Identifier10885862174543
UDI-Public10885862174543
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/18/2026
Device Catalogue Number02-012-47-5009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2024
Supplement Date Received by Manufacturer10/21/2024
Initial Report FDA Received Date07/01/2024
Supplement Report FDA Received Date11/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/18/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexMale